Title: A numerical and analytical study of Floquet multipliers of periodic solutions near a homoclinic orbit
Authors: Zheng, ZC ×
Lust, Kurt
Roose, Dirk #
Issue Date: Aug-2001
Publisher: Pergamon-elsevier science ltd
Series Title: Nonlinear analysis-theory methods & applications vol:47 issue:5 pages:3369-3378
Abstract: We derive an analytical estimate for the Floquet multipliers of periodic solutions of a 2D system near a homoclinic orbit at a fixed point of saddle type. We will demonstrate numerically what happens for higher-dimensional systems. We will also numerically investigate two cases of a homoclinic orbit in three-dimensional systems with one positive real eigenvalue and a pair of complex conjugate eigenvalues with negative real part at the saddle point.
ISSN: 0362-546X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science